Alert archive / Washington / Flash Flood Warnings in 2023
Flash Flood Warning 5, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at May 20, 2023, 5:04 PM PDT for Chelan County, Washington. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2023, 5:04 PM PDT (00:04 UTC)
- Expired
- May 20, 2023, 9:00 PM PDT
- In force
- 4 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Chelan County, WA
The radar
The Seattle radar (KATX), 130 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 0.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WGUS56 KOTX 210004
FFWOTX
WAC007-210400-
/O.NEW.KOTX.FF.W.0005.230521T0004Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
504 PM PDT Sat May 20 2023
The National Weather Service in Spokane has issued a
* Flash Flood Warning for...
Southwestern Chelan County in north central Washington...
* Until 900 PM PDT.
* At 504 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding caused by
thunderstorms.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams.
* Some locations that will experience flash flooding include...
Rock Island Campground, French Creek Campground, Chatter Creek
Campground, Ida Creek Campground, Johnny Creek Campground, Bridge
Creek Campground, Eightmile Campground and Eight Mile Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
4754 12069 4749 12098 4751 12099 4752 12100
4752 12102 4753 12103 4754 12105 4755 12107
4757 12109 4759 12109 4759 12111 4762 12112
4762 12111
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SVH2 follow-up statements
145
WGUS76 KOTX 210145
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
645 PM PDT Sat May 20 2023
WAC007-210400-
/O.CON.KOTX.FF.W.0005.000000T0000Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
645 PM PDT Sat May 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR SOUTHWESTERN CHELAN COUNTY...
At 645 PM PDT, Rain has ended in southwest Chelan county, but
doppler radar indicated thunderstorms produced between 1.5 and 2.5
inches of rain between 430 and 530 pm. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that have a risk of flash flooding include...
Rock Island Campground, French Creek Campground, Chatter Creek
Campground, Ida Creek Campground, Johnny Creek Campground, Bridge
Creek Campground, Eightmile Campground and Eight Mile Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now if water begins rising in your location.
Act quickly to protect your life.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
4754 12069 4749 12098 4751 12099 4752 12100
4752 12102 4753 12103 4754 12105 4755 12107
4757 12109 4759 12109 4759 12111 4762 12112
4762 12111
FLASH FLOOD...RADAR INDICATED
$$
GKOCH571
WGUS76 KOTX 210358
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
858 PM PDT Sat May 20 2023
WAC007-210408-
/O.EXP.KOTX.FF.W.0005.000000T0000Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
858 PM PDT Sat May 20 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
SOUTHWESTERN CHELAN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
4754 12069 4749 12098 4751 12099 4752 12100
4752 12102 4753 12103 4754 12105 4755 12107
4757 12109 4759 12109 4759 12111 4762 12112
4762 12111
$$
OTXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:11 PM PDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 20, 3:11 PM PDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Spokane WA 311 PM PDT Sat May 20 2023 .SYNOPSIS... Rounds of strong thunderstorms will occur over parts of the Inland Northwest this afternoon and evening and again on Sunday. Some of the strongest storms will be capable of large hail, damaging winds and torrential rain this weekend. Temperatures Monday and Tuesday will be significantly cooler with highs in the 60s and low 70s. && .DISCUSSION... ...STRONG/SEVERE THUNDERSTORMS THIS AFTERNOON/EVENING AND AGAIN ON SUNDAY... Remainder of the afternoon into the evening: As of 230PM, scattered thunderstorms had developed over the mountainous terrain of northeast Washington and far north Idaho. These storms have mainly been rooted to the higher terrain. Some of the cells in the mountains near Republic and Metaline have shown signs of back- building, so our forecasters have issued some Flood Advisories for radar estimated rain amounts in excess of an inch. We have also observed short lived hail cores with a couple of the strongest storms and received a spotter report of hail to the size of quarters near Malo, Washington...north of Republic. Thunderstorms have the potential to become more organized later this afternoon into early this evening. While strong thunderstorms will be possible over much of northeast and north central Washington, we are particularly concerned for areas in the vicinity of the Cascades as mid-level winds strengthen late in the day in response to an cold front. By 4PM, the SREF forecasts 0-6km Bulk Shear values approaching 30kts and surface based CAPE values up to 1500 J/Kg along the spine of the Washington Cascades. This environment will be favorable for thunderstorms capable of hail up to the size of golf balls and thunderstorm gusts in excess of 50 mph. Central and eastern Washington will carry a 20-40 percent chance of showers and thunderstorms through the night as mid-level instability will support elevated convection as areas east of the Cascades experience increasing diffluence aloft. A few strong storms cannot be ruled out even late at night. Sunday: A cold front will move east of the Cascades on Sunday morning and will likely become the focus of thunderstorms by the middle of the day. There is good model agreement of an arching band of surface based instability from north central Washington across the Idaho Panhandle into the northeast Oregon early in the afternoon. With CAPE values between 1000-1500 J/Kg progged by the SREF, another round of thunderstorms is expected Sunday. Once again, steep mid-level lapse rates and 0-6km Bulk Shear values approaching 30kts will contribute to an environment capable of large hail and locally damaging wind gusts. The Storm Prediction Center has highlighted areas east of Colville, Post Falls, Pullman, and Clarkston in a Slight Risk for severe thunderstorms. The Pacific Northwest is included in a Slight Risk a handful of times each year, so Sunday is a day for residents of north Idaho and far northeast Washington to monitor closely. In addition to thunderstorms on Sunday, localized wind gusts of 35 to 40 mph are expected late in the day for spots that typically experience gusty west winds through the Cascade gaps. Spots like Wenatchee, Entiat, Waterville, and Vantage will become windy by late afternoon. Some of our Columbia Basin lakes like Potholes, Moses Lake, and Banks Lake will experience 25 to 30 mph wind gusts late in the day making for rough conditions for boaters. Monday: Breezy west winds will continue into Monday as cooler air spill through the Cascades into central and eastern Washington. Highs on Monday will be noticeably cooler with afternoon temperatures in the 60s and low 70s. Bands of showers and embedded thunderstorms will wrap around a low straddling the Washington- British Columbia border. Places like Republic, Colville, and Sandpoint will have a 60 to 80 percent chance of measurable precipitation. Bands of rain will extend well north of our region and should deliver much needed rain to many of the wildfires burning in Alberta and Saskatchewan. /GKoch Tuesday through Thursday: A low will be positioned in lower BC and Alberta areas and slowly weaken. While it continues to bring cool, moist Pacific air into the region, it will lead to showers along the northern mountains, East Cascades, and Idaho Panhandle. Thunderstorm activity from these showers is around 10-20% for the northern mountains. By late Wednesday, a quick ridge will overcome the Low and lead to a brief stable pattern for Thursday as a trough begins to press into the Pacific coast. Highs will be in the 70s. Lows will be in the upper 40s and low 50s. Friday and Saturday: The trough will push the Inland Northwest late Friday and through the weekend. It is expected to bring another round of showers to the region. Precipitable water amounts are half to three quarters of an inch which is around 120% of normal. It leads to rain amounts of a couple of tenths at most. Highs will be in the 70s to low 80s. Lows will be in the upper 40s and 50s. /JDC && .AVIATION... 18Z TAFS: This afternoon and this evening will be volatile over the the Cascades of Washington and over north central Oregon. Record breaking heat combined with and abundance of instability will lead to the development of scattered thunderstorms capable of hail larger than quarters and damaging outflow winds potentially impacting areas around Wenatchee, Chelan, the Methow valley, and other airports near the Cascades in south central Washington and Oregon. There is an additional 20 to 40 percent chance of thunderstorms over the high terrain of northeast Washington this afternoon around Colville, Republic, and Bonners Ferry with hail to the size of nickels and gusts to 35 mph. Late tonight into Sunday morning, a cold front will push through eastern Washington bringing a 20 to 30 percent chance of showers and thunderstorms to Moses Lake, Spokane, Coeur d'Alene and Pullman. While some hail can't be ruled out overnight and Sunday morning, deep layer instability won't be as significant as the surface based instability available to storms this afternoon over the Cascades and mountains of northeast Washington. /GKoch && .PRELIMINARY POINT TEMPS/POPS... Spokane 60 79 50 66 44 69 / 10 30 20 20 20 0 Coeur d'Alene 59 78 50 64 43 69 / 10 40 40 30 20 10 Pullman 58 76 47 64 42 67 / 10 30 20 10 0 0 Lewiston 65 84 55 72 48 75 / 10 30 30 10 0 0 Colville 57 81 48 64 42 68 / 30 80 60 70 50 30 Sandpoint 58 76 50 60 45 66 / 10 50 50 50 40 20 Kellogg 62 78 52 62 45 67 / 10 40 40 30 20 10 Moses Lake 61 84 47 72 42 73 / 20 20 0 0 0 0 Wenatchee 61 80 50 68 46 72 / 20 10 0 0 0 0 Omak 62 83 52 68 47 72 / 20 20 10 30 10 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
In the hours before
Special weather statement, May 20, 4:05 PM PDT, 59 minutes before
Special Weather Statement
National Weather Service Spokane WA
405 PM PDT Sat May 20 2023
WAZ037-038-202330-
Northeast Mountains WA-Okanogan Highlands WA-
405 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of northwestern Stevens
and northeastern Ferry Counties through 430 PM PDT...
At 405 PM PDT, Doppler radar was tracking a strong thunderstorm 20
miles northeast of Sherman Pass moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pierre Lake Campground and Orient.
This includes U.S. Highway 395 in Washington between mile markers 258
and 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4880 11830 4883 11836 4897 11820 4887 11804
TIME...MOT...LOC 2305Z 237DEG 15KT 4886 11825
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ButlerSpecial weather statement, May 20, 4:20 PM PDT, 44 minutes before
Special Weather Statement
National Weather Service Spokane WA
420 PM PDT Sat May 20 2023
WAZ037-202345-
Northeast Mountains WA-
420 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of eastern Stevens and
northwestern Pend Oreille Counties through 445 PM PDT...
At 420 PM PDT, Doppler radar was tracking a strong thunderstorm 21
miles northeast of Colville moving east at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ione and Tiger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4868 11761 4874 11765 4884 11748 4867 11733
TIME...MOT...LOC 2320Z 255DEG 11KT 4873 11752
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
ButlerSpecial weather statement, May 20, 4:26 PM PDT, 38 minutes before
Special Weather Statement
National Weather Service Spokane WA
426 PM PDT Sat May 20 2023
WAZ037-038-210000-
Northeast Mountains WA-Okanogan Highlands WA-
426 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of northwestern Stevens
and northeastern Ferry Counties through 500 PM PDT...
At 426 PM PDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Sherman Pass moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pierre Lake Campground and Orient.
This includes U.S. Highway 395 in Washington between mile markers 256
and 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4879 11824 4884 11830 4893 11816 4884 11808
TIME...MOT...LOC 2326Z 239DEG 8KT 4884 11823
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
ButlerSpecial weather statement, May 20, 4:28 PM PDT, 36 minutes before
Special Weather Statement
National Weather Service Spokane WA
428 PM PDT Sat May 20 2023
WAZ037-210000-
Northeast Mountains WA-
428 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of central Stevens
County through 500 PM PDT...
At 428 PM PDT, Doppler radar was tracking a strong thunderstorm over
Chewelah moving northeast at 5 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chewelah.
This includes U.S. Highway 395 in Washington between mile markers 209
and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4827 11781 4831 11786 4838 11777 4831 11766
TIME...MOT...LOC 2328Z 237DEG 5KT 4831 11779
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
ButlerSpecial weather statement, May 20, 4:41 PM PDT, 23 minutes before
Special Weather Statement
National Weather Service Spokane WA
441 PM PDT Sat May 20 2023
WAZ047-048-210015-
Central Chelan County WA-Western Chelan County WA-
441 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of southwestern Chelan
County through 515 PM PDT...
At 441 PM PDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Leavenworth moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Merrit, Chumstick, Winton, Ida Creek Campground, Tumwater Campground,
Eightmile Campground, Bridge Creek Campground, Eight Mile Campground,
Rock Island Campground, Chatter Creek Campground, Plain, Riverside
Campground, White Pine Campground, Johnny Creek Campground, and
French Creek Campground.
This includes U.S. Highway 2 in Washington between mile markers 71
and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4788 12095 4774 12048 4746 12089 4750 12099
4751 12099 4753 12105 4757 12109 4759 12110
TIME...MOT...LOC 2341Z 210DEG 36KT 4757 12095
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
ButlerSpecial weather statement, May 20, 4:58 PM PDT, 6 minutes before
Special Weather Statement
National Weather Service Spokane WA
458 PM PDT Sat May 20 2023
WAZ037-210030-
Northeast Mountains WA-
458 PM PDT Sat May 20 2023
...A strong thunderstorm will impact portions of northwestern Pend
Oreille County through 530 PM PDT...
At 458 PM PDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Nordman moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ione.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4872 11745 4875 11750 4881 11740 4875 11724
TIME...MOT...LOC 2358Z 242DEG 10KT 4875 11743
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
ButlerThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 5:02 PM PDT | Severe Thunderstorm Warning | OTX | Chelan | 31 min |
| May 20, 5:06 PM PDT | Special Weather Statement | OTX | Ferry | 24 min |
| May 20, 5:09 PM PDT | Special Weather Statement | OTX | Stevens | 36 min |
| May 20, 5:20 PM PDT | Special Weather Statement | OTX | Pend Oreille | 25 min |
| May 20, 5:28 PM PDT | Areal Flood Advisory | OTX | Pend Oreille | 2 hr |
| May 20, 5:32 PM PDT | Special Weather Statement | OTX | Chelan | 28 min |
| May 20, 5:33 PM PDT | Areal Flood Advisory | OTX | Stevens | 117 min |
| May 20, 5:44 PM PDT | Special Weather Statement | OTX | Stevens | 31 min |
| May 20, 6:01 PM PDT | Special Weather Statement | OTX | Chelan | 29 min |
| May 20, 6:02 PM PDT | Special Weather Statement | OTX | Chelan | 28 min |
| May 20, 6:24 PM PDT | Special Weather Statement | OTX | Stevens | 36 min |
| May 20, 6:32 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 30 min |
| May 20, 6:57 PM PDT | Flash Flood Warning | OTX | Stevens | 3 hr |
| May 20, 6:59 PM PDT | Special Weather Statement | OTX | Okanogan | 31 min |
| May 20, 7:01 PM PDT | Special Weather Statement | OTX | Stevens | 29 min |
| May 20, 7:29 PM PDT | Special Weather Statement | OTX | Stevens | 31 min |
| May 20, 7:57 PM PDT | Special Weather Statement | OTX | Stevens | 33 min |
| May 20, 8:03 PM PDT | Special Weather Statement | OTX | Stevens | 27 min |
| May 21, 12:12 AM PDT | Special Weather Statement | OTX | Ferry | 33 min |
| May 21, 12:50 AM PDT | Special Weather Statement | OTX | Ferry | 25 min |
| May 21, 7:20 AM PDT | Special Weather Statement | OTX | Stevens | 25 min |
| May 21, 1:03 PM PDT | Special Weather Statement | OTX | Ferry | 42 min |
| May 21, 1:33 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 42 min |
| May 21, 2:17 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 43 min |
| May 21, 2:42 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 48 min |
| May 21, 3:03 PM PDT | Special Weather Statement | OTX | Ferry | 42 min |
| May 21, 3:10 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 31 min |
| May 21, 3:26 PM PDT | Special Weather Statement | OTX | Pend Oreille | 34 min |
| May 21, 3:35 PM PDT | Special Weather Statement | OTX | Stevens | 40 min |
| May 21, 3:48 PM PDT | Special Weather Statement | OTX | Okanogan | 42 min |
| May 21, 3:53 PM PDT | Severe Thunderstorm Warning | OTX | Okanogan | 16 min |
| May 21, 4:14 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 26 min |
| May 21, 4:32 PM PDT | Special Weather Statement | OTX | Ferry | 28 min |
| May 21, 4:36 PM PDT | Special Weather Statement | OTX | Ferry | 24 min |
| May 21, 4:58 PM PDT | Special Weather Statement | OTX | Okanogan | 32 min |
Nearby
Flash Flood Warnings in Washington, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.